MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIPRO II; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

DAVIS & GECK CARIBE LTD SURGIPRO II; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number VP-733-X
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during closure of the dura on an open posterior decompression and chiari surgery, when tying one knot and used a running stitch, the thread broke.It was stated that it happened in four devices during same case.Another device was used to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.Visual and tactile inspection noted that there were no abnormalities that would have caused or contributed to the reported condition.A tensile test was performed on the sealed samples and the results met the specifications for this product.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURGIPRO II
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key9774426
Report Number9612501-2020-00371
Device Sequence Number19456859
Product Code GAW
UDI-Device Identifier10884521038783
UDI-Public10884521038783
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K050947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberVP-733-X
Device Catalogue NumberVP-733-X
Device Lot NumberD8A1540SX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2020
Initial Date Received by Manufacturer 02/14/2020
Supplement Date Received by Manufacturer04/09/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1